# SDR P5CA9700265

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL WITH SURFACE CORROSION, ALONG HINGE ASSY OF MAIN DECK CARGO DOOR ON FUSELAGE.  REPAIRED PER BOEING SRM 51-10-01.
